# SDR SWAA050592

- Difficulty date: February 26, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 4,709 hours, 2,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND FWD END OF EEPLS LENS MISSING.  INSTALLED EEPLS LENS PER MM.
